Facebook Pixel

Ii had protected sex on the 11th;the last day of my period..

By July 14, 2017 - 3:09am
Rate This

But was still very scared to the point where I had to ask my partner if he ejaculated but he said no he didn't.

But out of been paranoid I took the postinor 2 the next morning.and I had just slight stomach cramps that lasted for few minutes,I didn't experience any spotting or something worst but to be frank I am still scared.what do I do please.

Add a Comment2 Comments


Hello AnitaEW,

Welcome to the EmpowHER community.

Abdominal cramping is a side effect of Postinor 2.

If you do not have any bleeding within three weeks of taking the pill, then test for pregnancy.


July 14, 2017 - 8:31am
(reply to Maryann Gromisch RN)

Okay thank you.

July 14, 2017 - 11:56am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Emergency Contraception

Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!